RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 516–526 (Mi mz4096)  

This article is cited in 1 scientific paper (total in 2 paper)

On Automorphisms of a Generalized Octagon of Order $(2,4)$

I. N. Belousov, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Possible orders and fixed-point subgraphs of automorphisms of a generalized octagon of order $(2,4)$ are found. The vertex-symmetric generalized octagon of order $(2,4)$ is proved to be classical.

Keywords: nonoriented graph, distance-regular graph, subgraph, generalized $n$-gon, finite simple group, Tits group, Chevalley group, geodesic path, adjacency matrix

DOI: https://doi.org/10.4213/mzm4096

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 483–492

Bibliographic databases:

UDC: 519.14+512.54
Received: 20.04.2007

Citation: I. N. Belousov, A. A. Makhnev, “On Automorphisms of a Generalized Octagon of Order $(2,4)$”, Mat. Zametki, 84:4 (2008), 516–526; Math. Notes, 84:4 (2008), 483–492

Citation in format AMSBIB
\Bibitem{BelMak08}
\by I.~N.~Belousov, A.~A.~Makhnev
\paper On Automorphisms of a Generalized Octagon of Order $(2,4)$
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 516--526
\mathnet{http://mi.mathnet.ru/mz4096}
\crossref{https://doi.org/10.4213/mzm4096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485192}
\zmath{https://zbmath.org/?q=an:1165.05328}
\elib{http://elibrary.ru/item.asp?id=13579872}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 483--492
\crossref{https://doi.org/10.1134/S0001434608090204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149105547}


Linking options:
  • http://mi.mathnet.ru/eng/mz4096
  • https://doi.org/10.4213/mzm4096
  • http://mi.mathnet.ru/eng/mz/v84/i4/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    2. Cohen A.M., O'Brien E.A., Shpectorov S., “On the Uniqueness of the Generalized Octagon of Order (2,4)”, J. Algebra, 421:SI (2015), 369–393  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:332
    Full text:94
    References:33
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020